# SDR AWXA960553

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2491 - DURING ROUTINE MAINTENANCE CHECK, FOUND OVERHEAD R-1 DOOR AND SEAT MOUNTED LIGHTS TO ROW 5 INOP.  REMOVED AND REPLACED BATTERY CHARGER FUSE AT ROW 2 AISLE.  OPERATIONS CHECK GOOD.  (M)
